Translator Disclaimer
2010 Time-Optimal Control of Systems with Fractional Dynamics
Christophe Tricaud, YangQuan Chen
Int. J. Differ. Equ. 2010(SI1): 1-16 (2010). DOI: 10.1155/2010/461048

Abstract

We introduce a formulation for the time-optimal control problems of systems displaying fractional dynamics in the sense of the Riemann-Liouville fractional derivatives operator. To propose a solution to the general time-optimal problem, a rational approximation based on the Hankel data matrix of the impulse response is considered to emulate the behavior of the fractional differentiation operator. The original problem is then reformulated according to the new model which can be solved by traditional optimal control problem solvers. The time-optimal problem is extensively investigated for a double fractional integrator and its solution is obtained using either numerical optimization time-domain analysis.

Citation

Download Citation

Christophe Tricaud. YangQuan Chen. "Time-Optimal Control of Systems with Fractional Dynamics." Int. J. Differ. Equ. 2010 (SI1) 1 - 16, 2010. https://doi.org/10.1155/2010/461048

Information

Received: 1 August 2009; Accepted: 5 December 2009; Published: 2010
First available in Project Euclid: 26 January 2017

zbMATH: 1203.49031
MathSciNet: MR2592741
Digital Object Identifier: 10.1155/2010/461048

Rights: Copyright © 2010 Hindawi

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2010 • No. SI1 • 2010
Back to Top